# SDR IPXA11570612

- Difficulty date: November 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31711
- Condition: Dented
- Location: Bs 781-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, DENT ON FUSELAGE SKIN PANEL, BS 781-900, S4-10L.   DENT REPAIRED IAW EA 111564 IR.  TRIMMED OUT DENT AND PERFORMED REQUIRED INSPECTIONS, FABRICATED REPAIR DOUBLER AND INSTALLED IAW EA 111564 EO B575-5330-45297-A.
